# SDR FDEA200902210622

- Difficulty date: February 21, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757204
- Aircraft serial: 26266
- Aircraft time: 57,271 hours, 18,855 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 146N610664
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 4 PAX DOOR LOWER GATE HAS INTERGRANULAR CORROSION.  RT NR 4 PAX DOOR LOWER GATE CORROSION FOUND EXCEEDED ALLOWABLE DAMAGE LIMITS IN   SRM 52-10-02 REV 95.  LOWER GATE REPLACED IAW AMM 52-11-38.  REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100 CRITERIA.
